# SDR ASAA2013091996011

- Difficulty date: September 19, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 21,845 hours, 6,842 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7160 · Engine Air Intake System
- Part: Panel
- Part number: 3400758050
- Condition: Worn
- Location: Nr 2 Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING NR 2 ENG INLET INSPECTION, FOUND FAN DUCT PANEL NR 1 AND NR 7 WITH PULLED THRU FASTENER.  ACFT GROUNDED.  R & R PANELS NR 1 AND NR 7 ON NR 2 ENGINE REF AMM 72-23-07-400-801-F00.  FAN DUCT PANELS.
